# SDR AALA2020043099004

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 55,422 hours, 22,820 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AND DURING GEAR RETRACTION, LEFT FORWARD GEAR REMAINED DOWN (INDICATED BY RED GEAR  LIGHT) EXTENSION WAS NORMAL. ACCOMPLISHED FIM 32-32-00-810-801 AND AMM 32-32-00-710-801 ALL OPS CKS AND CONDITIONS NORMAL.
